# SDR SWIA202266737

- Difficulty date: September 15, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N605UX
- Make and model: Emb EMB110*
- Aircraft serial: 17000802
- Aircraft time: 7,242 hours, 4,424 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH: 170-57-0072 - WINGS - WING TIP - SPAR 1 REPLACEMENT REV 01  PART(S)  1,  2,  3,  4       (C-CHECK RO 11/4/2022)    COMPLIED WITH: 170-57-0072 - WINGS - WING TIP - SPAR 1 REPLACEMENT REV 01  PART(S)  1,  2,  3,  4
